"To be the man, you've got to beat the man."
Such is the legendary phrase uttered by 16-time NWA, WCW and WWE World Heavyweight Champion, Nature Boy Ric Flair. 'The Man' in the Super Late Model ranks will be decided after 200 laps at Watermelon Capital Speedway but before the race can begin, Flair will serve as grand marshall of the event.
He is set to sign autographs with NASCAR Sprint Cup drivers Jeff Burton, Joe Nemechek and David Ragan, of which the latter is set to compete in his third consecutive Speedfest Super Late Model event. Nemechek and Burton are attending to support their sons, John Hunter and Harrison who will be competing in the Super Late and Pro Late Model divisions respectively.
The commercial, featuring Flair can be viewed at the top of the post while schedule and ticket prices can be found below.
SpeedFest 2014 Admission Prices:
Friday January 24th: FREE Admission.
Saturday January 25th: FREE Admission
Sunday January 26th: Adults $20. Kids 6-15 $10.
Friday January 24th - $35.
Saturday January 25th - $35 / Sat. & Sun. $65.
Sunday January 26th - $35 / All 3 Days $85.
Friday, January 24 - Optional Practice Day
10:00a.m. - Pits Open
12:00p.m. - Track Open for Practice
6:00p.m. - Practice Ends
6:30p.m. - Track Closes
Saturday, January 25 - Practice & Qualifying Day
8:30a.m. - Pits Open/Tech Lines Open
JEGS/CRA Pro Late Model Tech ONLY until 10:45a.m.
10:15a.m. - ARCA/CRA Super Late Model Tire Selection (8 Tires)
11:00a.m. - CRA Drivers Meeting
11:15a.m. - JEGS/CRA Pro Late Model Tire Selection (4 Tires)
12:00p.m. - JEGS/CRA Pro Late Model Practice #1 (45 Minutes)
12:45p.m. - ARCA/CRA Super Late Model Practice #1 (45 Minutes)
1:30p.m. - JEGS/CRA Pro Late Model Practice #2 (45 Minutes)
2:15p.m. - ARCA/CRA Super Late Model Practice #2 (45 Minutes)
ARCA/CRA Super Late Model Race Tires released for scuffing |JEGS/CRA Pro Late Model Qualifying Tires Released
2:45p.m. - JEGS/CRA Pro Late Models to Qualifying Tech
3:00p.m. - Practice Ends | ARCA/CRA Super Late Model Qualifying Tires Released
3:30p.m. - ARCA/CRA Super Late Models to Qualifying Tech
4:15p.m. - JEGS/CRA Pro Late Model Qualifying
5:00p.m. - ARCA/CRA Super Late Model Qualifying
6:00p.m. ARCA/CRA Super Late Model tires returned to impound
7:00p.m. - Track Closes
Sunday, January 26 - Race Day
7:30a.m. - Pit Gates Open
8:30a.m. - Hauler Removal Begins
9:15a.m. - JEGS/CRA Pro Late Models & ARCA/CRA Super Late Models First Set Tires Released
(NOTE: Hauler must be removed before you pick up your tires)
10:00a.m. - All Haulers MUST be removed
10:00a.m. - CRA Drivers Meeting
10:30a.m. - ARCA/CRA Super Late Models to Tech
11:00a.m. Spectator Gates Open
11:30a.m. - Chapel Service
12:15p.m. - All Cars must be Gridded
12:30p.m. - Autograph Session for Both Divisions
1:00p.m. - ARCA/CRA Super Late Models Second Set Tires Released
1:15p.m. - Autograph Session Ends
1:30p.m. - Driver Introductions (Both Divisions)
1:55p.m. - Pre-Race Ceremonies / Invocation / National Anthem
2:00p.m. - SpeedFest 2014 Features
JEGS/CRA Pro Late Models (125 Laps)
ARCA/CRA Super Late Models (200 Laps)